# SDR DALA2018030101328

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 75,100 hours, 19,617 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING R3 WORKCARD 2566-9002-39 ON THE SLIDE CHANGE, FOUND THE UPPER RIGHT ANGLE BRACKET DAMAGED.  INSTALLED AN NEW ANGLE BRACKET. ACFT OK FOR SERVICE.
